On spherically symmetric solutions of the relativistic Euler equation

Cheng Hsiung Hsu*, Song-Sun Lin, Tetu Makino

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations

Abstract

This work investigates the spherical symmetric solutions of more realistic equation of states. We generalize the method of Hsu et al. (Methods Appl. Anal. 8 (2001) 159) to show the existence of spherical symmetric weak solution of the relativistic Euler equation with initial data containing the vacuum state.

Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalJournal of Differential Equations
Volume201
Issue number1
DOIs
StatePublished - 20 Jun 2004

Keywords

  • Darboux entropy
  • Lax-Friedrichs scheme
  • Riemann invariant

Fingerprint Dive into the research topics of 'On spherically symmetric solutions of the relativistic Euler equation'. Together they form a unique fingerprint.

Cite this